# SDR SWIA2025112100018

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,471 hours, 28,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD SHATTERED AT FL340, RAN QRH, NO LOSS OF CABIN PRESSURE. DIVERTED TO DEN LANDED WITH NO OTHER ISSUES  (FLIGHT 6203)  REMOVED AND REPLACED FO WINDSHIELD IAW AMM 56-11-01 COMPLIED WITH TASK CARD 56-220-1000-SKY OPS CHECKS GOOD WITH NO LEAKS NOTED.
